# SDR AALA20130731004

- Difficulty date: July 31, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 88,943 hours, 13,863 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Bypass Switch
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

OPO INFLIGHT MAD-MIA  CREW REPORTED RT ENGINE FILTER BYPASS EICAS MESSAGE.  CREW SHUT ENGINE DOWN, SINGLE ENGINE TIME 60 MINUTES.  EMERGENCY DECLARED FLIGHT DIVERTED OPO LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RT ENGINE OIL FILTER BYPASS SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION CLOSED.
